# SDR UALA2009031200765

- Difficulty date: March 11, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 41,563 hours, 4,932 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT INOP AT LT 1ST AND 2ND.  REPLACED WITH NEW LAMPS (4EA), FUSE (2EA) AT LT OVERWING EMERGENCY LIGHT 1ST AND 2ND THEN OPERATIONAL CHECKED GOOD.
